# SDR WX0A2022080374177

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 55,641 hours, 33,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGANCY EXIT SIGN CRACKED. / R 7 R""D RT O/W EMERGENCY EXIT SIGN LENS PER AMM 33-53-16 PB401. OPS CK'D GOOD."
